# SDR ASAA2019041518983

- Difficulty date: April 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 14,595 hours, 4,828 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 5058631
- Part serial: 862376
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Part time: 14,949 hours, 4,927 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND #2 ENGINE LONG TIME FAULT # 75-20832 THE T3 SIGNAL IS OUT OF RANGE. GROUNDED - YES. INTERROGATED FMC. F/C ON THE LAST 4 LEGS. REMOVED AND REPLACED ENGINE #2 T3 SENSOR IAW AMM 73-21-07/400. GROUND VERIFICATION TEST IS GOOD.
